ROBUSTNESS ESTIMATION OF FREE MOTION DEVIATIONS OF APERIODIC SYSTEMS WITH SENSITIVITY THEORY METHODS
Read the full article ';
For citation: Vunder N.A., Dudarenko N.A. Robustness estimation of free motion deviations of aperiodic systems with sensitivity theory methods. Scientific and Technical Journal of Information Technologies, Mechanics and Optics, 2018, vol. 18, no. 4, pp. 704–707 (in Russian). doi: 10.17586/2226-1494-2018-18-4-704-707
Subject of Research.The paper deals with robustness estimation of free motion deviations in aperiodic continuous systemsto parameter variations of the state matrix. Methods. The problem is solved with the state space approach and the sensitivity theory methods. Main Results. An upper bound estimation of trajectory deviations for aperiodic continuous systems is obtained. The equations contain the condition number of the eigenvectors matrix, that is the basis value for the robustness estimation of the deviations with the sensitivity theory methods. Practical Relevance. The results can be used for analysis of uncertain aperiodic continuous systems.
Acknowledgements. This work was financially supported by the Government of the Russian Federation (Grant 08-08); the Ministry of Education and Science of the Russian Federation, Project 14.Z50.31.0031, and by RFBR according to the research project No.16-08-00997.
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License